# SDR AMTA200300632

- Difficulty date: May 12, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N322TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT SEAT 1ABC FLOOR PROXIMITY LIGHTING STRIP BROKEN.  REMOVED AND REPLACED PROXIMITY STRIP PER MM 33-51-15.  (M)
